ResearcherID Thomson Reuters  

Oliveira, Regilene D. S.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-4559-2011
Other Names: Regilene Oliveira; Regilene D. S. Oliveira; R.D.S.Oliveira
URL: http://www.researcherid.com/rid/E-4559-2011
Subject: Mathematics
Keywords: qualitative theory of differential equations; dynamical systems; planar polynomial vector fields
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Departamento de Matematica; ICMC-USP, São Carlos
Role:
Description:
My URLs: www.icmc.usp.br/~regilene
https://sistemas.usp.br/tycho/curriculoLattesMostrar?codpes=2162266
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Cyclicity of some analytic maps
 Author(s): Mencinger, Matej; Fercec, Brigita; Oliveira, Regilene; et al.
 Source: Applied Mathematics and Computation Volume: 295 Pages: 114-125 Published: FEB 15 2017
 Times Cited: 1
 DOI: 10.1016/j.amc.2016.09.026
added
02-Feb-17
2.  Title: Chaotic Behavior of a Generalized Sprott E Differential System
 Author(s): Oliveira, Regilene; Valls, Claudia
 Source: International Journal of Bifurcation and Chaos Volume: 26 Issue: 5 Published: MAY 2016
 Times Cited: 0
 DOI: 10.1142/S0218127416500838
added
02-Feb-17
3.  Title: FAMILY OF QUADRATIC DIFFERENTIAL SYSTEMS WITH INVARIANT HYPERBOLAS: A COMPLETE CLASSIFICATION IN THE SPACE R-12
 Author(s): Oliveira, Regilene D. S.; Rezende, Alex C.; Vulpe, Nicolae
 Source: Electronic Journal of Differential Equations Published: JUN 27 2016
 Times Cited: 0
added
02-Feb-17
4.  Title: Global dynamical aspects of a generalized Chen-Wang differential system
 Author(s): Oliveira, Regilene; Valls, Claudia
 Source: Nonlinear Dynamics Volume: 84 Issue: 3 Pages: 1497-1516 Published: MAY 2016
 Times Cited: 0
 DOI: 10.1007/s11071-015-2584-1
added
02-Feb-17
5.  Title: Polynomial integrability of Hamiltonian systems with homogeneous potentials of degree -k
 Author(s): Oliveira, Regilene; Valls, Claudia
 Source: Physics Letters a Volume: 380 Issue: 46 Pages: 3876-3880 Published: DEC 1 2016
 Times Cited: 0
 DOI: 10.1016/j.physleta.2016.09.033
added
02-Feb-17
6.  Title: Singular levels and topological invariants of Morse Bott integrable systems on surfaces
 Author(s): Martinez-Alfaro, J.; Meza-Sarmiento, I. S.; Oliveira, R. D. S.
 Source: Journal of Differential Equations Volume: 260 Issue: 1 Pages: 688-707 Published: JAN 5 2016
 Times Cited: 0
 DOI: 10.1016/j.jde.2015.09.008
added
02-Feb-17
7.  Title: Topological Classification of Quadratic Polynomial Differential Systems with a Finite Semi-Elemental Triple Saddle
 Author(s): Artes, Joan C.; Oliveira, Regilene D. S.; Rezende, Alex C.
 Source: International Journal of Bifurcation and Chaos Volume: 26 Issue: 11 Published: OCT 2016
 Times Cited: 0
 DOI: 10.1142/S0218127416501881
added
02-Feb-17
8.  Title: Topological classification of simple Morse Bott functions on surfaces
 Author(s): Martinez-Alfaro, J.; Meza-Sarmiento, I. S.; Oliveira, R.; et al.
 Source: Real and Complex Singularities Volume: 675 Pages: 165-179 Published: 2016
 Times Cited: 0
 DOI: 10.1090/conm/675/13590
added
02-Feb-17
9.  Title: An estimation for the number of limit cycles in a Lienard-like perturbation of a quadratic nonlinear center
 Author(s): Martins, Ricardo Miranda; Mereu, Ana Cristina; Oliveira, Regilene D. S.
 Source: Nonlinear Dynamics Volume: 79 Issue: 1 Pages: 185-194 Published: JAN 2015
 Times Cited: 2
 DOI: 10.1007/s11071-014-1655-z
added
11-Sep-15
10.  Title: On the integrability and the zero-Hopf bifurcation of a Chen-Wang differential system
 Author(s): Llibre, Jaume; Oliveira, Regilene D. S.; Valls, Claudia
 Source: Nonlinear Dynamics Volume: 80 Issue: 1-2 Pages: 353-361 Published: APR 2015
 Times Cited: 3
 DOI: 10.1007/s11071-014-1873-4
added
11-Sep-15
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: